# SDR CALA2021041400466

- Difficulty date: April 14, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 32,520 hours, 3,994 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING T/E CAVITY REAR SPAR BELOW NO.9 SPOILER BRACKET FND CRA CK - REF HAECO NON-ROUTINE NO.9430770, ORIGINATED BY EMP V943077 0, SPEC NO.B787-06-3-0073 PERFORMED BY EMP V902987, RII BY HAECO TA511 - R/H WING T/E CAVI TY REAR SPAR BELOW NO.9 SPOILER RIB REPAIRED AS PER ECRA 5751-01 384 REV.- RII BY HAECO TA511
